Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A note on weighted badly approximable linear forms.

Harrap, S. and Moshchevitin, N. (2017) 'A note on weighted badly approximable linear forms.', Glasgow mathematical journal., 59 (2). pp. 349-357.

Abstract

We prove a result in the area of twisted Diophantine approximation related to the theory of Schmidt games. In particular, under certain restrictions we give an affirmative answer to the analogue in this setting of a famous conjecture of Schmidt from Diophantine approximation.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(176Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1017/S0017089516000203
Publisher statement:This article has been published in a revised form in Glasgow mathematical journal https://doi.org/10.1017/S0017089516000203. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Glasgow Mathematical Journal Trust 2016
Date accepted:No date available
Date deposited:14 December 2016
Date of first online publication:10 June 2016
Date first made open access:14 December 2016

Save or Share this output

Export:
Export
Look up in GoogleScholar